# SDR 20000517SH013

- Difficulty date: May 5, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Aircraft: N555GD
- Make and model: Cessna 441
- Aircraft serial: 4410094
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Canopy
- Part number: 57222061
- Condition: Cracked
- Part time: 4,170 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A CRACK IN THE RT WING CANTED RIB TOP CAP.  CRACK STARTS AT AFT SIDE OF FORWARD WING SPAR AND RUNS AFT PARALLEL TO THE BEND LINE 1 INCH LONG. STOP DRILLED PER CESSNA INSTRUCTIONS.  (X)
